# SDR DL72K952948

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS WERE FOUND IN FS 1183 BULKHEAD WEB AND STIFFENERS AFTER AIRCRAFT FAILED TO PRESSURIZE IN BOS.  A 4 INCH LONG L-SHAPED CRACK WAS FOUND IN FS 1183 BLKHD WEB AT LBL 46.9 AND WL 213.67.  THE LBL 46.93 VERTICAL STIFFENER HAD MULTIPLE CRACKS WITH MAXIMUM LENGTH OF 8 INCHES BETWEEN WL 205 AND WL 215.  THE WL 209 HORIZONTAL STIFFENER WAS FOUND CRACKED AT LBL 46 AND LBL 27, MAXIMUM CRACK LENGTH WAS 3.5 INCHES.  THE BLKHD WEB AT LBL 27 AND WL 209 WAS ALSO FOUND WITH A 6 INCH CRACK.  REPAIRS WERE ACCOMPLISHED PER DER APPROVED DATA, DL ERA 301908-14.
